# SDR SWAA2025121136451

- Difficulty date: November 18, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N8523W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36969
- Aircraft time: 29,314 hours, 14,696 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 146A534226
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 1 ATTACH BRACKET HAS POSSIBLE CRACK AT RADUIS BS 727B.  HFEC VERIFIED THE ATTACHED BRACKET IS CRACKED AT BS 727B IAW NDT PART 6; 51-00-00 PROCEDURE 23.  REMOVED AND REPLACED THE ATTACH BRACKET FOR NR 1 SEAT TRACK IAW SRM 51-40-05, AND SRM 51-40-02.
